Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigenda: “On the zeros of the Riemann zeta function in the critical strip. II” [Math. Comp. 39 (1982), no. 160, 681–688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter
HTML articles powered by AMS MathViewer

by Herman J. J. te Riele PDF
Math. Comp. 46 (1986), 771 Request permission
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Math. Comp. 46 (1986), 771
  • MSC: Primary 11M26; Secondary 11-04, 30-04
  • DOI:
  • MathSciNet review: 829646